# SDR DALA2020122104184

- Difficulty date: December 17, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK INSPECTION MAINTENANCE FOUND MULTIPLE GOUGES ON THE UPPER LOBE FRAME AT STA 1280, BETWEEN S10-13L AND S10-13R.  C/W ERA 530453-14AD.
